By the same authors

From the same journal

The integral isomorphism behind row removal phenomena for schur algebras

Research output: Contribution to journalArticlepeer-review

Standard

The integral isomorphism behind row removal phenomena for schur algebras. / GIANNELLI, EUGENIO; Bowman-Scargill, Chris.

In: Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 167, No. 2, 01.09.2019, p. 209-228.

Research output: Contribution to journalArticlepeer-review

Harvard

GIANNELLI, EUGENIO & Bowman-Scargill, C 2019, 'The integral isomorphism behind row removal phenomena for schur algebras', Mathematical Proceedings of the Cambridge Philosophical Society, vol. 167, no. 2, pp. 209-228. https://doi.org/10.1017/S0305004118000294

APA

GIANNELLI, EUGENIO., & Bowman-Scargill, C. (2019). The integral isomorphism behind row removal phenomena for schur algebras. Mathematical Proceedings of the Cambridge Philosophical Society, 167(2), 209-228. https://doi.org/10.1017/S0305004118000294

Vancouver

GIANNELLI EUGENIO, Bowman-Scargill C. The integral isomorphism behind row removal phenomena for schur algebras. Mathematical Proceedings of the Cambridge Philosophical Society. 2019 Sep 1;167(2):209-228. https://doi.org/10.1017/S0305004118000294

Author

GIANNELLI, EUGENIO ; Bowman-Scargill, Chris. / The integral isomorphism behind row removal phenomena for schur algebras. In: Mathematical Proceedings of the Cambridge Philosophical Society. 2019 ; Vol. 167, No. 2. pp. 209-228.

Bibtex - Download

@article{cff899e7d85641da83726df8de092dfe,
title = "The integral isomorphism behind row removal phenomena for schur algebras",
abstract = "We explain and generalise row and column removal phenomena for Schur algebras via integral isomorphisms between subquotients of these algebras. In particular, we prove new reduction formulae for p-Kostka numbers.",
author = "EUGENIO GIANNELLI and Chris Bowman-Scargill",
note = "Publisher Copyright: Copyright {\textcopyright} Cambridge Philosophical Society 2018 ",
year = "2019",
month = sep,
day = "1",
doi = "10.1017/S0305004118000294",
language = "English",
volume = "167",
pages = "209--228",
journal = "Mathematical Proceedings of the Cambridge Philosophical Society",
issn = "1469-8064",
publisher = "Cambridge University Press",
number = "2",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - The integral isomorphism behind row removal phenomena for schur algebras

AU - GIANNELLI, EUGENIO

AU - Bowman-Scargill, Chris

N1 - Publisher Copyright: Copyright © Cambridge Philosophical Society 2018

PY - 2019/9/1

Y1 - 2019/9/1

N2 - We explain and generalise row and column removal phenomena for Schur algebras via integral isomorphisms between subquotients of these algebras. In particular, we prove new reduction formulae for p-Kostka numbers.

AB - We explain and generalise row and column removal phenomena for Schur algebras via integral isomorphisms between subquotients of these algebras. In particular, we prove new reduction formulae for p-Kostka numbers.

UR - http://www.scopus.com/inward/record.url?scp=85047107551&partnerID=8YFLogxK

U2 - 10.1017/S0305004118000294

DO - 10.1017/S0305004118000294

M3 - Article

AN - SCOPUS:85047107551

VL - 167

SP - 209

EP - 228

JO - Mathematical Proceedings of the Cambridge Philosophical Society

JF - Mathematical Proceedings of the Cambridge Philosophical Society

SN - 1469-8064

IS - 2

ER -